| Model Number |
QLV1 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During investigation, spectrum medical was unable to replicate the issue; however, the sensor was scrapped to prevent further issues.
Event or Problem Description
User reported that the level sensor was lighting up correctly, but not employing mitigation strategies (decreasing rpms, stopping pump) when necessary.There was no patient involvement and thus no patient harm; however, this event is considered reportable as there could be a risk of patient harm if it were to recur.